# SDR N6WA2022022401

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10111
- Aircraft time: 41,066 hours, 30,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT I/B LOWER SEAT TRACK BEAM, FS279.00 AND RBL 12.00. VERTICAL CRACK.FABRICATED FILLER J ANGLE AND INSTALLED IAW REO 670-53-11-1787
